EconPapers    
Economics at your fingertips  
 

Comment on: "Optimal taxation in the presence of bailouts"

Rui Albuquerque ()

Journal of Monetary Economics, 2010, vol. 57, issue 1, 117-119

Date: 2010
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3932(09)00154-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:57:y:2010:i:1:p:117-119

Access Statistics for this article

Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser

More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2023-01-23
Handle: RePEc:eee:moneco:v:57:y:2010:i:1:p:117-119